# SDR AALA20161014002

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 19,330 hours, 7,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: AA1
- Condition: Faulty
- Location: Cabin
- Part time: 6,497 hours, 2,519 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  POWER SUPPLY M1673 FAILED, WORK CARD 2908.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.
